Maximal Lp−regularity of two–term fractional differential equations with boundary conditions


Kurulay M., Karaaslan M. F., Şahmurov V.

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.13, no.2, pp.1-13, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2022
  • Journal Name: TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.1-13
  • Yıldız Technical University Affiliated: Yes